# SDR SWAA2022032979991

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-34; AFT PIT FLOOR PANEL 140BF; CORROSION AROUND THE PERIMETER (SECONDARY STRUCTURE) / [01] FOUND PANEL 140BF TO BE OUT OF LIMITS DUE TO DAMAGE BEING MORE THAN 20' IAW SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL FOR FLOOR PANEL 140 BF PART # 2024-T3-071 ATAG # A115233 IAW AMM 25-52-01-201-801;[03] VERIFIED STEP 2;[04] BEGAN FABRICATING FLOOR PANEL 140BF IAW SRM 51-40-05-OG-O;[05] FINISHED FABRICATING NEW PNL 140 BF . IAW AMM 25-52-01-201-801;[06] VERIFIED STEP 4 AND 5;[07] OK TO APPLY PROTECTIVE FINISHES;[08] APPLIED ALODINE AND PRIMER IAW AMM51-21-72-370-804; AMM 51-21-41-370-801;[09] VERIFIED STEP 8; JOB COMPLETE; AUDIT C/W
